# SDR UPS97821936

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ws 435
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E INTERNAL LOWER DOUBLER AND STRAP CRACKED AT RIB XFS435.  REMOVED DAMAGED AREA AND FABRICATED DOUBLER AND STRAP AND INSTALLED IAW SRM 51-1-21.
